www.univ.kiev.ua www.univ.kiev.ua www.mechmat.univ.kiev.ua Головна Українська Русский

History Personals Teaching process Scientific process Scientific seminar International relations Student Library

Personals

Boichuk Oleksandr Andriyovych

Sc.D. (in Mathematics), professor, corresponding member of NAS of Ukraine

Contacts

mechanics and mathematics faculty, room 504,
phone no.: 259-05-90,
e-mail: boichuk@imath.kiev.ua

General information

Graduated from the Department of Mechanics and Mathematics in 1972. In 1978 he defended his candidate-degree thesis, and In 1992 he defended his doctoral thesis. In 1997 O. Boichuk became a professor. He received State Prize of Ukraine in Science and Technology in 2008 and N. N. Bogoljubov Memory Medal of the National Academy of Sciences of Ukraine in 2009. In 1974 O. Boichuk became Corresponding Member of the National Academy of Sciences of Ukraine on speciality: "Differential Equations".

Teaching activity

He conduct lectures on courses "Differential equations", "Boundary value problem for functional differential equations", "Theory of generalized inverse operators and matrixes and their applications".

Scientific work

The field of scientific interests: Ordinary differential equations, Finite differences and functional equations, Integral equations, Operator theory.

Main publications

Boichuk A. A., Samoilenko A. M. Generalized inverse operators and Fredholm boundary value problems. – Utrecht, Boston: VSP. The Netherlands. – 2004. – 317 p.

Бойчук А. А., Журавлев В. Ф., Самойленко А. М. Обобщённо-обратные операторы и нётеровы краевые задачи. – Киев: Ин-т математики НАН Украины. – 1995. – 320 с.

A. Boichuk, M. Langerova, J. Skorikova. Bounded Solutions of Impulsive Differential Systems // Functional Differential Equations. Vol. 18, No. 1–2, 2011. – P. 89–99.

A. Boichuk, M. Langerova, J. Skorikova. Existence Conditions for Bounded Solutions of Weakly Perturbed Linear Impulsive Systems // Abstr. Appl. Anal. 2011 (2011), Article ID 792689. – 13 p.

Бойчук А. А., Шегда Л. М. Бифуркация решений вырожденных нётеровых краевых задач // Дифференцильные уравнения. Т. 47, № 4, 2011. – С. 459–467.

B. A. Biletskyi, A. A. Boichuk, A. A. Pokutnyi. Periodic Problems of Difference Equations and Ergodic Theory // Abstr. Appl. Anal. 2011 (2011), Article ID 928587. – 12 p.

A. Boichuk, J. Diblik, D. Khusainov, M. Ruzickova. Boundary-Value Problems for Weakly Nonlinear Delay Differential Systems // Abstr. Appl. Anal. 2011 (2011), Article ID 631412. – 19 p.

A. Boichuk, M. Langerova, J. Skorikova. Solutions of Linear Impulsive Differential Systems Bounded on the Entire Rial Axis // Advances in Difference equations. Vol. 2010 (2010), Article ID 494379. – 10 p.

A. Boichuk, J. Diblik, D. Khusainov, M. Ruzickova. Boundary-Value Problems for Delay Differential Systems // Advances in Difference equations. Vol. 2010 (2010), Article ID 593834. – 20 p.

A. Boichuk, J. Diblik, D. Khusainov, M. Ruzickova. Fredholm's boundary-value problems for differential systems with a single delay // Nonlinear Analysis. Vol. 72, 2010. – P. 2251–2258.

Бойчук О. А., Панасенко Є. В. Слабконелінійні крайовi задачi для диференцiальних рiвнянь у критичному випадку в банаховому просторi // Нелiнiйнi коливання. Т. 13, № 4. – 2010. – С. 483–496.

Бойчук О. А., Панасенко Є. В. Слабкозбурені крайовi задачi для диференцiальних рiвнянь в банаховому просторi // Нелiнiйнi коливання. Т. 13, № 3. – 2010. – С. 291–304.

Бойчук А. А., Шегда Л. М. Бифуркация решений вырожденных нётеровых краевых задач. Препринт 2009.9 ИМ НАН Украины. – 2009. – 21 с.

Бойчук О. А., Шегда Л. М. Вироджені нелінійні крайові задачі // Укр. мат. журн. Т. 61, № 9. – 2009. – С. 1174–1188.

Бойчук О. А., Шегда Л. М. Умови біфуркації розв’язків вироджених крайових задач // Нелінійні коливання. Т. 12, № 2. – 2009. – С. 147–154.

A. M. Kovalev, A. A. Martynyuk, O. A. Boichuk, A. G. Mazko, R. I. Petryshyn, V. Yu. Slyusarchuk, A. L. Zuyev, V. I. Slyn’ko. Novel Qualitative Methods of Nonlinear Mechanics and their Application in the Analysis of Multifrequency Oscillations, Stability and Control Problems Nonlinear dynamics and systems theory. Vol. 9, No. 2. – 2009. – P. 1–29.

Бойчук А. А., Чуйко С. М. Метод ускоренной сходимости для построения решений нётеровой краевой задачи // Укр. мат. журн. Т. 60, № 12. – 2008. – С. 1587–1601.

Бойчук А. А., Чуйко С. М. Бифуркация решений импульсной краевой задачи // Нелінійні коливання. Т. 11, № 1. – 2008. – С. 21–31.

Yu. A. Mitropol'skii, N. A. Perestyuk, D. Bainov, A. A. Boichuk, N. Kh. Rozov. Anatolii Mihailovich Samoilenko (on his 70-th birthday) // International Journal of Pure and Applied Mathematics. V. 42. – 2008. – P. 1–4.

A. Boichuk, A. Pokutnyi. Bounded solutions of linear perturbed differential equations in a Banach space // Tatra Mt. Math. Publ. V. 38, № 1. – 2007. – P. 29–40.

Бойчук А. A., Коростиль И. А., Фечкан М. Условия бифуркации решений абстрактного волнового уравнения // Дифференциальные уравнения. Т. 43, № 4. – 2007. – С. 481–487.

Бойчук О. А., Шегда Л. М. Вироджені нетерові крайові задачі // Нелінійні коливання. Т. 10, № 3. – 2007. – С. 303–312.

Бойчук А. А. Критерий существования единственного инвариантного тора линейного расширения динамических систем // Укр. мат. журн. Т. 59, № 1. – 2007. – С. 1–13.

Бойчук А. А., Чуйко С. М. Обобщённый оператор Грина импульсной краевой задачи с переключениями // Нелінійні коливання. Т. 10, № 1. – 2007. – С. 51–65.

Бойчук О. А., Покутний А. А. Критерий существования ограниченных решений линейных диференциальных уравнений в банаховом пространстве // Нелінійні коливання. Т.9, № 1. – 2006. – С. 1–9.

Бойчук А. А., Чуйко С. М., Чуйко А. С. Неавтономные периодические краевые задачи в особом критическом случае // Нелінійні коливання. Т.8, № 1. – 2005. – С. 1–9.

Boichuk A. A., Grammatikopoulos M. K. Perturbed Fredholm boundary value problems for delay differential systems // Abstract and Applied Analysis. Hindawi Publishing Corporation. Vol. 2003, 16. – № 15. – 2003. – P. 843–864.

Самойленко А. М., Бойчук А. А., Бойчук Ан. А. Ограниченные на всей оси решения слабо возмущённых линейных систем // Укр. мат. журн. Т. 54. № 11. – 2002. – С. 1517–1530.

O. Boichuk. Solutions of linear and nonlinear difference equations bounded on the whole line // Nonlinear Oscillations. Vol. 4, No. 1. – 2001. – P. 16–27.

Самойленко А. М., Бойчук А. А., Каранджулов Л. И. Нётеровы краевые задачи с сингулярным возмущением // Дифференц. уравнения. Т. 37, №9. – 2001. – С. 1186–1193.

Бойчук А. А., Кривошея С. А. Критические периодические краевые задачи для матричного уравнения Риккати // Дифференц. уравнения. Т. 37, № 4. – 2001. – С. 439–445.

Бойчук А. А., Чуйко Е.В., Чуйко С.М. Слабонелинейные краевые задачи с импульсным воздействием типа "interface conditions" // Нелінійні коливання. Т. 3, № 3. – 2000. – С. 291–296.

Boichuk A. A., Covachev V. Weakly nonlinear BVP's for Impulsive systems with a small concentrated delays of the argument // Нелінійні коливання. Т. 3, № 1. – 2000. – С. 13–30.

Boichuk A. A. Solutions of weakly nonlinear differential equations bounded on the whole line // Нелінійні коливання. Т. 2 , № 1. – 1999. – С. 3–10.

Boichuk A., Covachev V. Periodic Solutions of Impulsive systems with a small delay in the critical case of second order // Нелінійні коливання. Т. 1, № 1. – 1998. – С. 6–19.

Boichuk A. Boundary value problems for impulse differential systems // Universitatis Jagellonicae Acta Mathematica. vol. XXXVI. – 1998. – P. 187–192.

Бойчук О. А., Кривошея С. А. Критерій розв’язності матричних рівнянь типу Ляпунова // Укр. мат. журн. Т. 50. № 8. 1998. – С. 1021–1026.

Бойчук А. А. Нелинейные краевые задачи для систем обыкновенных дифференциальных уравнений // Укр. мат. журн. Т. 50. № 2. – 1998. – С. 162–171.

Бойчук А. А. Краевые задачи для систем разностных уравнений // Укр. мат. журн. Т. 49. № 6. – 1997. – С. 832–835.

Бойчук А. А., Журавлёв В. Ф., Самойленко А. М. Слабонелинейные краевые задачи для операторных уравнений с импульсным воздействием // Укр. мат. журн. Т. 49. № 2. – 1997. – С. 272–281.

Самойленко А. М., Бойчук О. А., Кривошея С. А. Крайові задачі для систем лінійних інтегро–диференціальних рівнянь з виродженим ядром // Укр. мат. журн. Т. 48. № 11. – 1996. – С. 1576–1579.

Бойчук А. А., Чуйко С. М. Обобщённый оператор Грина линейной квазипериодической задачи // Дифференц. уравнения. Т. 32, № 4. – 1996. – С. 450–457.

Бойчук А. А., Чуйко Е. В., Чуйко С. М. Обобщённый оператор Грина краевой задачи с вырожденным импульсным воздействием // Укр. мат. журн. Т. 48. № 5. – 1996. – С. 588–594.

Бойчук А. А., Самойленко А. М. Краевые задачи и дифференциальные уравнения с импульсным воздействием // Успехи мат. наук. Т. 50, № 4. – 1995. – С. 94–95.

Бойчук А. А., Чуйко Е. В., Чуйко С. М. Периодические решения автономных систем с импульсным воздействием в критических случаях // Укр. мат. журн. Т. 47. № 11. – 1995. – С. 1478–1483.

Каранджулов Л. И., Бойчук А. А., Божко В. А. Асимптотика сингулярно–возмущённых краевых задач // ДАН Украины. № 1. – 1994. – С. 9–12.

Бойчук А. А., Журавлев В. Ф., Самойленко А. М. Линейные нетеровы краевые задачи для импульсных дифференциальных систем с запаздыванием // Дифференц. уравнения. Т. 30, № 10. – 1994. – С. 1677–1682.

Бойчук А. А., Чуйко С. М. Автономные слабонелинейные краевые задачи // Дифференц. уравнения. Т. 28, № 10. – 1992. – С. 1668–1674.

Бойчук А. А., Самойленко А. М. Линейные нетеровы краевые задачи для дифференциальных систем с импульсным воздействием // Укр. мат. журн. Т. 44, № 4. 1992. – С. 564–568.

Бойчук А. А., Перестюк Н. А., Самойленко А. М. Периодические решения импульсных дифференциальных систем в критических случаях // Дифференц. уравнения. Т. 27, № 9. – 1991. – С. 1516–1521.

Бойчук А. А., Журавлев В. Ф., Чуйко С. М. Периодические решения нелинейных автономных систем в критических случаях // Укр. мат журн. Т. 42, № 9. – 1990. – С. 1180–1187.

Бойчук А. А., Журавлев В. Ф. Построение решений линейных нетеровых операторных уравнений в гильбертовых пространствах // Докл. АН УССР. Сер. А. № 8. – 1990. – С. 3–6.

Бойчук А. А. Краевые задачи для слабовозмущенных систем в критических случаях. Препр. 88.39. Ин–т математики АН УССР. – Киев. – 1988. – 44 с.

Лыкова О. Б., Бойчук А. А. Функции Ляпунова и области устойчивости в пространстве параметров линейных систем. – Вестник КГУ. Моделирование и оптимизация сложных систем – Киев: Выща школа, вып. 4. – 1984. – С. 88–92.

Lykova O. B., Boichuk A. A. Uber eine Anwendung der Methode arselerierten Konvergens in der Stabilitatstheorie. Untersuchungen zur asymptotischen Theorie nichtlinearer Differential gleichungen. – Heft 26, Akademic–Verlag–Berlin, 1978. – P. 23–32.

Лыкова О. Б., Бойчук А. А. Построение функции Ляпунова для систем линейных дифференциальных уравнений // Дифференц. уравнения, т. 13, № 6, 1977, с. 1038–1046.

Бойчук О. А. Про побудову функції Ляпунова для систем лінійних диференціальних рівнянь зі змінними коефіцієнтами // ДАН УРСР, № 5, 1974, сер. А., с. 486–489.

Galary

© Taras Shevchenko National University of Kyiv
Integral and Differential Equations Department
All rights reserved